| Catalog Number |
101/563/090 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the suction aid port cracked, making it difficult to aspirate secretions on the patient.This potentially caused an increased risk in aspiration pneumonia."as this is someone¿s airway the device can not be changed easily.These are for the tubes that had been percutaneously inserted on different size tubes." the device was already inserted in the patient.There was patient involvement but no patient harm/adverse event reported.The event occurred in the hospital during."steps to resolve the issue: need to mark tubes and highlight the problem.Had the whole tube changed when patient was able to.Issue resolved: no.".
Additional Manufacturer Narrative
H3 and h6 - updated.No device was received for investigation.Therefore, we are unable to determine the reported complaint.If we receive the device, we will reopen the investigation for further evaluation.A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of products.